# SDR UPS98826361

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER DOUBLER BELOW EXT AIR CONDITIONING RECEPTACLE ON RT SIDE ABOVE FWD E/E COMP.  REMOVED CORROSION ON INNER DOUBLER.  ACCOMPLISHED EO DC8-5330-8942-D INTERM REPAIR.
